# SDR SWAA2014061829180

- Difficulty date: June 16, 2014
- Submitted: June 18, 2014
- Operation: Air carrier
- Aircraft: N472WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33831
- Aircraft time: 36,159 hours, 21,147 cycles
- Engine: Cfmint CFM567B242
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 176A1100
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONTAL STABILIZER SKIN LOWER SURFACE CRACKED AT STAB STATION 92.70, 10 INCHES FWD OF REAR SPAR.  REPAIRED SKIN IAW SRM.
